Abilify & Risperidone

I had a massive headache from a withdrawal from the risperidone.  Oh, god that sucked.  I’m not a person to complain about pain, but that hurt me so much.  Like, it was a 10 on a scale of 1-5.  The risperidone also started getting out of my system, and that was hell.  I was out of it all day, but now, I feel much better.  I can also tell the abilify is working.  I’m not hallucinating at all.

I went to the doctor today, and I told him I was on abilify.  He assumed I had Major Depressive Disorder.  It’s because I don’t “look” like a schizoaffective human being; I just strike him as depressive.  This is what I hate about stigma.  Stop assuming people’s disorders by just a look…

But yeah, that’s literally all that’s going on with me mentally. It’s weird not having much to talk about, and I feel like I’m neglecting you guys. D:

Aww, well…

Advertisements

5 thoughts on “Abilify & Risperidone

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s